Shown: posts 1 to 4 of 4. This is the beginning of the thread.
Posted by sheilac on April 25, 2012, at 14:12:53
Taking 300mg Trileptal daily. Worked well, but I think I need to up my morning dose to 300mg. I notice that during the day I am irritable and depressed.
I think the 300mg AM and 150mg PM Trileptal will help with irritability.
But I am still having problems with depression.
See doc next week. Not sure if I should try to add back low dose Adderall (that may just make me cycle), or if I should try a generic lexapro or effexor.
I don't want to gain weight. I am trying to lose weight, so if those ADs make you fat, they are a no go for me.
What do you think? My poor husband and sister are complaining about my depression.
Posted by phidippus on April 30, 2012, at 22:31:22
In reply to Trileptal add-on..., posted by sheilac on April 25, 2012, at 14:12:53
Trileptal is iffy in the helps-depression corner, I would have to say you need to be taking 1200 to get any antidepressant efect
Posted by sheilac on May 2, 2012, at 13:36:16
In reply to Re: Trileptal add-on... » sheilac, posted by phidippus on April 30, 2012, at 22:31:22
I've gone up to 600mg an it seems to make me tired. Will going up to a higher dose like the 1200mg still make me tired?
Posted by phidippus on May 3, 2012, at 21:32:59
In reply to Phidippus Re: Trileptal add-on..., posted by sheilac on May 2, 2012, at 13:36:16
It might, but you'll get used to it.
This is the end of the thread.
Psycho-Babble Medication | Extras | FAQ
Dr. Bob is Robert Hsiung, MD, email@example.com
Script revised: October 4, 2007
Copyright 2006-08 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.